# SDR SWAA095333

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 19,134 hours, 10,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A330756
- Part serial: BNG7861
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, R1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MT.
